MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE3

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE3
Model Number 01.18.433
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 april 2026 stem: amistem-p collared 01.18.433 amistem-p collared std.Size 3 (k173794) lot 2418858: (b)(4) items manufactured and released on 24-oct-2024.Expiration date: 09-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation one year after primary cementless tha the stem is loose and needs revision.The quality of the radiographic image is such that no conclusion can be drawn from its analysis.Apparently, the host bone never integrated the stem.This is probably a case of early idiopathic aseptic loosening, unexplained.We see no reason to suspect a faulty or defective device.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
At about 1 year and 1 month from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.There was no indications of a fall or trauma.The surgeon revised the medacta stem and head to a competitor stem and head.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD. SIZE3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25012251
Report Number3005180920-2026-00361
Device Sequence Number10462814
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.433
Device Lot Number2418858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale